# SDR AALA20120417017

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,327 hours, 35,664 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED COMPUTER FAILURE CAUSING AURAL WARNING ON CLIMBOUT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTRAL AURAL WARNING COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
